# SDR AALA201509169004

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 3,956 hours, 1,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11365
- Condition: Leaking
- Location: L4 Door
- Part time: 3,952 hours, 1,560 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT ATTENDANT PANEL, ANNUNCIATOR LIGHT IS ON CHECK DOOR PRESS 4L.  REPLACED DAMPER IAW AMM 52-13-14-400-001B.
